# SDR 2015FA0000638

- Difficulty date: December 9, 2015
- Submitted: December 9, 2015
- Operation: General aviation
- Aircraft: N594PU
- Make and model: Cirrus SR20
- Aircraft serial: 2046
- Aircraft time: 2,667 hours
- Engine: Cont IO360ES
- Engine time: 442 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: R64936874A4
- Part serial: B14JA013R
- Condition: Malfunctioned
- Location: Engine Fuel
- Part time: 442 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CIRRUS PROGRESSIVE INSPECTION PROGRAM PHASE 2 INSPECTION DISCOVERED ENGINE FUEL FLOW TO BE 15.7 GALLONS PER HOUR.  THE PUMP WAS REPLACED.
